# SDR DALA13049050908

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 69,278 hours, 53,760 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TEE ANGLE CORRODED ON LOWER FWD FLANGE, LEFT OF LONGERON 30.  REMOVED CORRODED FRAME DOUBLER, DAMAGE CONTAINED.  CORROSION CONTAINED IN AREA WITH REMOVAL OF FRAME DOUBLER.  REAMED ALL FASTENER HOLES COMMON TO DOUBLER, TO JACK FITTING, AND TO DIVERTER.  INSTALLED DOUBLER, WEB, CENTER POST, AND ALL RELATED PARTS.
